Open Access
Translator Disclaimer
May/June 2013 Fujita type theorems for a class of nonlinear diffusion equations
Chunpeng Wang, Sining Zheng
Differential Integral Equations 26(5/6): 555-570 (May/June 2013). DOI: 10.57262/die/1363266078


This paper studies a class of weighted non-Newtonian filtration equations with slow diffusion. By using the method introduced by Galaktionov and Levine for the classical non-Newtonian filtration equation, we establish the blow-up theorems of Fujiita type for the extended model, where more difficult and complicated estimates are required to treat the additional degeneracy and singularity. In particular, we prove via a delicate analysis that the critical situation of $p=p_c$ belongs to the blow-up case. The conclusions of this paper quantitatively show the influence of the degeneracy and singularity to the critical Fujita exponents of non-Newtonian filtration equations.


Download Citation

Chunpeng Wang. Sining Zheng. "Fujita type theorems for a class of nonlinear diffusion equations." Differential Integral Equations 26 (5/6) 555 - 570, May/June 2013.


Published: May/June 2013
First available in Project Euclid: 14 March 2013

zbMATH: 1299.35181
MathSciNet: MR3086399
Digital Object Identifier: 10.57262/die/1363266078

Primary: 35K65, 35B33

Rights: Copyright © 2013 Khayyam Publishing, Inc.


Vol.26 • No. 5/6 • May/June 2013
Back to Top